# SDR RAIA00501035

- Difficulty date: January 14, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 13,861 hours, 13,325 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 2446
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,928 hours, 4,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3578 - PIT- LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND BOTH LEFT DOWN LOCK PROX SWITCHES INOP.  REMOVED AND REPLACED ONE PROX SWITCH AND CLEANED OTHER.
